Access count of this item: 101

Files in This Item:
File Description SizeFormat 
0906-10.pdf1.17 MBAdobe PDFView/Open
Title: Two Variations of Inductive Inference of Languages from Positive Data
Authors: Tabe, Takashi
Zeugmann, Thomas
Author's alias: 田部, 尚志
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 73
End page: 80
MR Number: 1414032
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.